|Combivir and Sustiva
May 14, 2009
After much delay, I have finally decided to start HAART.... combination I have chosen is Combivir + Sustiva.
I am gym freak, have been taking Nitrite Oxide, Protein Supplement and Creatine. I am also taking Viagra and Prophecia.....
Will these supplement and medicine have any negative interaction with my combination of HAART
| Response from Dr. McGowan
There are no major drug interactions between the combinations.
Sustiva may slightly lower the blood levels of viagra and Propecia. You can watch for the effects.
Good luck, Joe
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Oral Ulcers After Licking Vagina Sign Of HIV AIDS
- Pain In Urethra After Getting Fingered Worried I Have
- Painful Ejaculation After Eating Food Made By Someone With HIV Worried I Have HIV
- Purple Spots After Happy Ending Worried I Have HIV
- Sore On Mouth After Sex With Stripper Condom Broke Worried I Have HIV
- Stinging Pain After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.